Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 275308, 19 pages
http://dx.doi.org/10.1155/2009/275308
Research Article

Asymptotically Sufficient Statistics in Nonparametric Regression Experiments with Correlated Noise

Department of Applied Probability and Statistics, University of California, Santa Barbara, Santa Barbara, CA 93106-3110, USA

Received 30 July 2009; Accepted 16 December 2009

Academic Editor: A. T. A. Wood

Copyright © 2009 Andrew V. Carter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew V. Carter, “Asymptotically Sufficient Statistics in Nonparametric Regression Experiments with Correlated Noise,” Journal of Probability and Statistics, vol. 2009, Article ID 275308, 19 pages, 2009. https://doi.org/10.1155/2009/275308.